# SDR TIMA20230331003

- Difficulty date: March 31, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N238AL
- Make and model: Beech 99
- Aircraft serial: U238
- Aircraft time: 27,898 hours, 44,678 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT GOT FUEL IN MORNING AND L WENT TO GO CHECK ON MECHANIC THAT WAS WORKING ON A SEPERATE ISSUE. PILOT NOTICED A FUEL TRUCK PULLNG AWAY SO PILOT WALKED OVER TO WINGS AND DID A CHECK OF THE CAPS AND THEY BOTH SEEMED TO BE IN PLACE. WHEN PILOT CAME BACK IN THE EVENING HE DID HIS NORMAL PREFLIGHT WALK ARAOUND AND AGAIN EVERYTHING SEEMED TO BE IN PLACE. PILOT LOADED CARGO AND TAXIED TO THE RUNWAY FOR TAKEOFF. AFTER LIFT OFF HE WAS CONTACTED BY THE FBO WHO SAID THEY SAW SOMETHING COMING OUT OF HIS RIGHT ENGINE/WING. PILOT LOOKED AND SAW THAT THE FUEL CAP WAS MISSING AND TURNED BACK TO THE AIRPORT AND LANDED AGAIN. AIRPORT OPS CHECKED THE RUNWAY AND FOUND THE CAP ON THE APPROACH END OF A SMALLER RUNWAY HE USED TO TAXI.
